MathSciNet Relay Station
MathSciNet bibliographic data
MR2299455 (2008j:35068) 35J60 (35B40)
Cîrstea, Florica-Corina; Rădulescu, Vicenţiu Boundary blow-up in nonlinear elliptic equations of Bieberbach-Rademacher type. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3275–3286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement